# SDR GTIA2024111438523

- Difficulty date: November 13, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N906NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7788
- Aircraft time: 18,346 hours, 7,769 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG SOCK SMELL DURING CLIMB PACK 1 OFF ISOLATED SMELL-ENGINE RUN AND PACKS RAN IAW TSM 05-50-00-810-831-A TO SIMULATE CONDITIONS. NO SMELL APPARENT IN ANY CONFIGURATION. OPS TEST GOOD.
